# SDR ASAA2017032620344

- Difficulty date: March 26, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 59,815 hours, 34,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP LOWER SURFACE DENTED 24 INCHES FROM INBD END, NINE INCHES FROM THE TE.  ACFT GROUNDED.  REPAIRED THE FLAP LOWER SURFACE IAW SRM 51-70-10-2R-2, AND SRM 51-70-10-2R-0.
